PROPANOLOL: anyone notice side effects? - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  
VBF logo

1994 - 2014
Celebrating 20 years with
75,000 networked into treatment

Dr. Linda Rozell-Shannon, PhD President and Founder

   VBF 20th Anniversary Gala Friday, October 10, 2014 in New York City

VBF 2014 Annual Conference Saturday, October 11, 2014 in New York City

Donate to VBF    Shop VBF Products

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 05-30-2012, 06:36 PM
blanca blanca is offline
Junior Member
 
Join Date: May 2012
Posts: 10
Default PROPANOLOL: anyone notice side effects?

i am wondering if anyone who has infants or children that are still too young to express (verbally) how they feel, what side effects have you noticed with your child while on Propanolol.

when my baby was 6 weeks and introduced to this med, all dr. told me to look for was: do not give if baby gets sick, bluish skin around toes or face. those were the main concerns. i read the informational pamphlet that is given at walgreens when i get this medication and you know how many side effect all meds have, so i read them and did not think much, but flash forward, under possible side effects and under: CONTACT YOUR DOCTOR IMMEDIATELY if you experience....mental or mood changes (eg, depresson), i became concerned.

a month ago, i noticed my baby's (who is taking 1.1ml 3 times a day) personality become more "mad". did not think much of since this is my 4th daughter and figured... oh, no, another drama momma, lol!"

but last night, after giving her the med, she had trouble sleeping (which is a possible side effect and has only had trouble falling as sleep once before while on med, but not with tantrum) and was grunting and putting her fists together and sorta like thowing a fit (best way i can describe it).

i am wondering also, if the mental/mood changes (which are based on adults) ...what about infants?

i am going to call dr. mathes and see what she says, but wanted to check in with you to see if anyone has noticed mood changes or any other side effects.

thanks,
blanca
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump